# SDR AALA20150507012

- Difficulty date: May 4, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 4 CORRODED OUT OF LIMITS BETWEEN FS 1012 TO 1088.  R & R SEAT TRACK NR 4 FROM STATION 1012 - 1088 IAW SRM 53-05-00-001.
